Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why do I get recurring twitch on the eyelid ?

the skin above my right eye keeps shaking for some time and after some time repeats again. the repeat is not periodic
Asked On : Mon, 9 May 2011
Answers:  2 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hi Welcome to health care magic,

First of all i wan to clear that, it is just normal physiological muscle twitching., just dont worry for this condition.

In extreme condition take tab clonafit .5 mg at night, for few days.

IT will certainly help u to come out of this condition.


Answered: Mon, 9 May 2011
I find this answer helpful
  User's Response
Hi dear
Welcome to HealthcareMagic.

You may be having tics . Since how long are you having this.Tics can happen without any underlying cause or it can denote some other disorder.I advise you to provide more information on when it happens , how your routine day goes on and if you are taking any medications. This would help me give a better advice.

Take care.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor